# SDR MWEA060262

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 61,212 hours, 20,818 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Failed
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RELEASE HANDLE FAILED MAXIMUM PULL FORCE.
